Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I used to use pepsodent. My teeth were normal and healthy. Now I switched to patanjali toothpaste and suddenly I felt a type of sensitivity pain whenever I eat some very cold or hot things. What could be it? Is anything related to toothpaste?

1 Doctor Answered
It may not be dew to the toothpaste. Better to visit a dentist for a checkup. It might be simple caries. Do not use a hard tooth brush. Maintain good dental hygiene for future dental protection.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.